# SDR CA000306023

- Difficulty date: March 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 8,368 hours
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: C3CF3915
- Condition: Cracked
- Location: Cockpit
- Component: Dhav, C3CF48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARRYING OUT AD CF-82-34, WE FOUND A CRACK IN THE LOWER WELD ASSY OF THE AILERON CONTROL COLUMN LOCATED AT THE CUT OUT HOLE FOR THE AILERON CHAIN. CRACK WAS APPROX. 3/16 LONG. COLUMN REMAINED IN PLACE AND RE-INSPECTED EVERY 25 HOURS UNTIL REPAIR / REPLACEMENT IS CARRIED OUT. NOT TO EXCEED 150 FLIGHT HOURS.
